# SDR CALA0600387

- Difficulty date: October 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 23,033 hours, 3,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5134146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BS 303 TO 325, LBL 30.  REPLACED SUPPORT IAW SRM 51-40-02.
